Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A uniform boundedness theorem
for locally convex cones

Author: Walter Roth
Journal: Proc. Amer. Math. Soc. 126 (1998), 1973-1982
MSC (1991): Primary 46A08, 46A30
MathSciNet review: 1476390
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a uniform boundedness theorem for families of linear operators on ordered cones. Using the concept of locally convex cones we introduce the notions of barreled cones and of weak cone-completeness. Our main result, though no straightforward generalization of the classical case, implies the Uniform Boundedness Theorem for Fréchet spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A08, 46A30

Retrieve articles in all journals with MSC (1991): 46A08, 46A30

Additional Information

Walter Roth
Affiliation: Department of Mathematics, Universiti Brunei Darussalam, Bandar Seri Begawan 2028, Brunei Darussalam

PII: S 0002-9939(98)04699-1
Keywords: Uniform boundedness theorem, locally convex cones
Received by editor(s): July 15, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia